# SDR SIMA972781

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 16706
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4345 - EMERGENCY FLOOR LIGHTING IN CABIN HAS SOME EXPOSED WIRES, LOOSE COVERS AND ONE BULB OUT.  DEFFERED FLOOR PROX EMERGENCY LIGHT AT VERY LAST ROW AS PER MEL 33-22.  RESECURED END CAPS ON PROX FLOOR EMERGENCY LIGHTING TO PROTECT WIRES.  AIRCRAFT WAS RETURNED TO SERVICE.  REPLACED BULB, PERFORMED OPERATIONAL CHECK AND RETURNED AIRCRAFT TO SERVICE.  (M)
